# SDR SWIA202163508

- Difficulty date: November 6, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  R/H SLAT TRACK CANISTER 1-3 HAS A CRACKED  ATTACHMENT BRACKET ON AFT END, MARKED.     (C-CHECK RO 1/7/2022)    COMPLIED WITH REPAIR OF R/H SLAT TRACK CANISTER 1-3 REF REO 670-57-42-577 REV-- DATE 2016-12-02 LEAK CHECK GOOD . COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
